# SDR AWXA200601825

- Difficulty date: October 16, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Part serial: 24712
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FOUND RIGHT RUDDER SKIN HAS AREA OF DELAMINATION, RUDDER STATION 101.00.  REPAIRED RIGHT RUDDER SKIN, RUDDER STATION 101.00 IAW B737-300 SRM 51-70-04 FIGURE 10, REPAIR 1.
